# SDR MASA200601037

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 8,283 hours, 5,475 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Malfunctioned
- Location: Wing Overheat
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7219 BNA, ABORTED TAKEOFF DUE TO A WING OVERHEAT CAUTION.  REMOVED AND REPLACED LT INBD WING TEMP SENSOR AND AILC.  MX DEFERRED MDC.
